Unsteady asymptotic solutions of the two-dimensional Euler equations

Srinivasan, Radhakrishnan (1996) Unsteady asymptotic solutions of the two-dimensional Euler equations. Quarterly of Applied Mathematics, 54 (2). pp. 211-223. ISSN 0033-569X

Full text not available from this repository.


A technique is described for deducing a class of unsteady asymptotic solutions of the two-dimensional Euler equations. In contrast to previously known analytical results, the vorticity function [amp;omega;(x,y,t)] for these solutions has a complicated dependence on the spatial coordinates (x,y) and time (t). The results obtained are in implicit form and are valid in those regions of space and time where tamp;omega; -amp;gt 0+ or tamp;omega; -amp;gt + infinity. These asymptotic solutions may be split into an unsteady, two-dimensional and irrotational basic flow and a disturbance that is strongly nonlinear at appropriate locations within the domain of validity. The generality and complexity of these solutions make them theoretically interesting and possibility useful in applications.13; KW - Equations of motion13;

Item Type: Journal Article
Uncontrolled Keywords: Equations of motion;Asymptotic stability;Vortex flow;Compressibility of liquids;Unsteady flow;Rotational flow;Nonlinear equations;Functions
Division/Department: National Trisonic Aerodynamic Facility
Depositing User: Ms Indrani V
Date Deposited: 15 May 2007
Last Modified: 24 May 2010 09:55
URI: http://nal-ir.nal.res.in/id/eprint/4189

Actions (login required)

View Item